When I got to taking the last week of pills, I didn't take them all. Saturday should've been my last day having a period but it's still there a little, and it's Monday now. My boyfriend and I did have rough sex twice yesterday so I don't know if that has anything to do with it. I did take my regular pill yesterday.
You're fine. That's normal. You can get a couple extra days on your cycle very easily. The pill can do that and so can having any sex. Not just rough sex, any sex. It's very easy to cause a minor change in the chemical environment in your body and it just happens this way sometimes. If it continues for more than a few more days just call your doc and let him or her know what's up but you should be good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2015 • 1 answer
Posted 25 Apr 2015 • 1 answer
Posted 5 Jul 2016 • 0 answers
Posted 21 Jul 2016 • 0 answers
Posted 15 Feb 2018 • 0 answers